# SDR DALA2024040504135

- Difficulty date: April 4, 2024
- Submitted: April 5, 2024
- Operation: Air carrier
- Aircraft: N996AT
- Make and model: Boeing 717-200
- Aircraft serial: 55140
- Aircraft time: 57,066 hours, 40,091 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: UNKNOWN
- Condition: Dented
- Location: Bs 588 L30
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT ON EXTERNAL FUSELAGE SKIN STA Y=588 AND LONG 30 ABOVE BUTT SPLICE. SUMMARY OF NRC 00338: DENT ON EXTERNAL FUSELAGE SKIN STA Y=588 AND LONG 30 ABOVE BUTT SPLICE WAS REPAIRED PER PRI 616805-14 REV 1 AND ER/A 616805-14 REV ORIG. SECTION I. ACCOMPLISH SECTION II REPETITIVE INSPECTIONS WITHIN EVERY 8,000 CYCLES AFTER SECTION I IS ACCOMPLISHED PER ER/A 616805-14 REV ORIGINAL AND UNDER LOG PAGE 0277348. (LP #0277864)
